# SDR IPXA2016041402130

- Difficulty date: April 12, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 22,330 hours, 15,435 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, T/E DISAGREE CAUTION MESSAGE DISPLAYED WHEN SELECTING FLAPS 1. RAN T/E FLAP DISAGREE CHECKLIST AND LANDED WITH FLAPS 20.  ALTERNATE FLAP EXTENSION AND RETRACTION WORKED NORMALLY.  OPERATED THE FLAPS AND SLATS SEVERAL TIMES HYDRAULICALLY WITH NO FAULTS. SUSPECT FLAP LEVER.  PERFORMED OPS CHECK OF FLAP IAW AMM 27-51-00.  NO DEFECTS NOTED AT THIS TIME.  REF FIM 27-51-00, BLOCK 1 ALSO USED.
